Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Dexamyl Mr.Scott

Posted by Paulbwell on April 25, 2005, at 16:45:20

In reply to Re: Dexamyl vivi, posted by Mr.Scott on April 24, 2005, at 2:05:04

>
>
> I have taken adderall for about 4-5 months. It no longer works, but instead causes increased anxiety. At first it was a miracle.
>
> Scott

Hi

Adderall often causes increased anxiety, cos of the L-Amphetamine, Dex might be smoother.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Paulbwell thread:486940
URL: http://www.dr-bob.org/babble/20050423/msgs/489355.html